# SDR REXA2017031100345

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,486 hours, 24,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY FLOOD LIGHT INOPERATIVE.   R & R THE FLOOD LIGHT IAW AMM 33-51-16. OPS CHECKED GOOD. OK FOR SERVICE.
